# SDR REXA2025020700102

- Difficulty date: January 21, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 22,070 hours, 17,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67097111005
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BTW FS1144.00 TO FS1162.00 AND STGR 9LH AT AFT EQUIPMENT COMPARTMENT CRACK ANGLE BTW FS1144.00 TO FS1162.00 AND STGR 9LH AT AFT EQUIPMENT COMPARTMENT WAS REPLACED PER  CRJ-900 SRM 51-42-06-001-001-A01 PAR 6.C
